MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171060440
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.
 
Event or Problem Description
It was reported that balloon detachment occurred.The 90% stenosed target lesion was located in the non-tortuous and non-calcified vessel.A 6.0 x 40, 40cm mustang balloon catheter was selected for use.Upon unpacking the sterile pouch and taking the hoop out, it was observed that the balloon was not securely attached to the hoop, resulting in balloon detachment.The procedure was completed with a different device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.A mustang device was received for analysis.The device was received with the balloon protector still on the balloon.The investigator removed the balloon protector.The balloon was tightly folded and was not subject to positive pressure.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip.
 
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.H6 - device codes: corrected.
 
Event or Problem Description
It was reported that balloon detachment occurred.The 90% stenosed target lesion was located in the non-tortuous and non-calcified vessel.A 6.0 x 40, 40cm mustang balloon catheter was selected for use.Upon unpacking the sterile pouch and taking the hoop out, it was observed that the balloon was not securely attached to the hoop, resulting in balloon detachment.The procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that upon unpacking the sterile pouch and taking the hoop out, the balloon was not securely attached to the hoop, the entire balloon catheter slipped out of the protective hoop.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23457248
Report Number2124215-2025-76768
Device Sequence Number8961310
Product Code FGE
UDI-Device Identifier08714729793564
UDI-Public(01)08714729793564(17)271209(10)35445768
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060440
Device Catalogue NumberH74939171060440
Device Lot Number0035445768
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/03/2025
12/15/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/05/2025
01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown